Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Diagnosed with mononucleosis. Have fever, headaches, pain in bones, nausea, dizziness. Do I have high lymphocyte count?

Hi, I am a 30-year old Bulgarian male (height - 183 cm, weight -84 kg, no previous health issues). In April last year I was diagnosed with mononucleosis, and after 4-5 weeks of acute symptoms ( fever , headache , pain in the bones and a mild nausea ) I gradually got better. My lymphocyte count began to decrease (it was around 11 000 in the peak) and 4 months after the onset my WBC was normal (with the exception of the lymphocytes which were around 5 500). However, since October my WBC began to increase again and in December the leukocytes were 12 000, and the lymphocyte count was around 7 000 (with 10 % reactive lymphocytes). Some mild symptoms began to appear since early December as well - dizziness (but not a verigo-like spinningness) and a mild nausea like in the beginning of the acute faze. Could you please let me know if this could be a relapse of the mono, and is such a relapse possible? Also, is it normal to have a higher lymphocyte count for such a long time (9 months)? I have made an immunophenotyping of the lymphocytes in June and everything seemed normal then. Thank you in advance for replying to me, my e-mail address is : YYYY@YYYY
Asked On : Wed, 9 Jan 2013
Answers:  0 Views:  61 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor